# SDR IPXA2014080483852

- Difficulty date: July 20, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, ANGLE LOCATED AFT OF CARGO DOOR CUTOUT BS 1142 BETWEEN L51 - 52R CORRODED.  R & R ANGLE IAW SRM 51-33-01 AND SRM 51-35-01.
